# SDR NSVA2008010

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER PASSING 14000 FT FUSELAGE DOOR ANNUNCIATOR LIGHT ILLUMINATED, FOUND CARGO DOOR TO SHOW  OPEN ON MFD, LOST PRESSURIZATION AND FA REPORTED LOUD NOISE COMING FROM THE BACK LEFT SIDE.  RETURNED TO FIELD.  FOUND AFT BAGGAGE DOOR "T" HANDLE POPPED OUT.  RESECURED HANDLE, WARNING LIGHTS EXTINGUISHED.  PERFORMED OPS CHECK IAW AMM 52-31-01.  CHECKS GOOD.
